Density theorems for local minimizers of area-type functionals
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), p. 217-248
@article{RSMUP_1991__85__217_0,
     author = {Tamanini, Italo and Congedo, Giuseppe},
     title = {Density theorems for local minimizers of area-type functionals},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     pages = {217-248},
     zbl = {0753.49019},
     mrnumber = {1142542},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1991__85__217_0}
}
Tamanini, Italo; Congedo, Giuseppe. Density theorems for local minimizers of area-type functionals. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991) pp. 217-248. http://www.numdam.org/item/RSMUP_1991__85__217_0/

[1] W.K. Allard - F.J. Almgren, Geometric measure theory and the calculus of variations, Proceed. Symposia Pure Math., Vol. 44, American Math. Society, Providence (1986). | MR 840266 | Zbl 0577.00014

[2] F.J. Almgrenjr., Existence and regularity almost everywhere of solutions to elliptic variational problems with constraint, Mem. Amer. Math. Soc., 4, n. 165 (1976). | MR 420406 | Zbl 0327.49043

[3] L. Ambrosio, A compactness theorem for a special class of functions of bounded variation, Boll. U.M.I., 3-B (1989), pp. 857-888. | MR 1032614 | Zbl 0767.49001

[4] L. Ambrosio, Existence theory for a new class of variational problems, Arch. Rational Mech. Anal., 111, (1990), pp. 291-322 | MR 1068374 | Zbl 0711.49064

[5] L. Ambrosio - S. Mortola - V.M. Tortorelli, Funzioni a variazione limitata generalizzate, to appear.

[6] E. Barozzi - I. Tamanini, Penalty methods for minimal surfaces with obstacles, Ann. Mat. Pura Appl., 152 (1988), pp. 139-157. | MR 980976 | Zbl 0824.49035

[7] M. Carriero - A. Leaci - D. Pallara - E. Pascali, Euler conditions for a minimum problem with free discontinuity surfaces, preprint Dip. Mat. Univ. Lecce (1988).

[8] G. Concedo - I. Tamanini, Note sulla regotarita dei minimi di funzionati del tipo dell'area, Rend. Acc. Naz. Sci. XL, Mem. Mat., 12 (1988), pp. 238-257.

[9] E. De GIORGI, Su una teoria generale della misura (r - 1)-dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura Appl., 36 (1954), pp. 191-213. | MR 62214 | Zbl 0055.28504

[10] E. De Giorgi, Nuovi teoremi relativi alle misure (r -1)-dimensionali in uno spazio ad r dimensioni, Ricerche di Matematica, 4 (1955), pp. 95-113. | MR 74499 | Zbl 0066.29903

[11] E. De Giorgi, Sulla proprietà isoperimetrica dell'ipersfera, nella classe degli insiemi aventi frontiera orientata di misura finita, Atti Accad. Naz. Lincei (Serie VIII), 5 (1958), pp. 33-44. | MR 98331 | Zbl 0116.07901

[12] E. De GIORGI - I. AMBROSIO, Un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei (8), 82 (1988), pp. 199-210. | MR 1152641 | Zbl 0715.49014

[13] E. De GIORGI - M. CARRIERO - A. LEACI, Existence theoremfor a minimum problem withfree discontinuity set, Arch. Rational Mech. Anal., 108 (1989), pp. 195-218. | MR 1012174 | Zbl 0682.49002

[14] E. De Giorgi - F. Colombini - I. Piccinini, Frontiere orientate di misura minima e questioni collegate, Editrice Tecnico Scientifica, Pisa (1972). | MR 179651 | Zbl 0296.49031

[15] E. De GIORGI - G. CONGEDO - I. TAMANINI, Problemi di regolarità per un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei (8), 82 (1988), pp. 673-678. | MR 1139814 | Zbl 0735.49036

[16] H. Federer, Geometric Measure Theory, Springer-Verlag, Berlin-Heidelberg-New York (1969). | MR 257325 | Zbl 0176.00801

[17] E. Giusti, Minimal surfaces and functions of bounded variation, Boston -Basel-Stuttgart (1984). | MR 775682 | Zbl 0545.49018

[18] U. Massari, Insiemi di perimetro finito su varietà, Boll. U.M.I. (6), 3-B (1984), pp. 149-169. | Zbl 0556.49023

[19] U. Massari - M. Miranda, Minimal Surfaces of Codimension One, North-Holland, Amsterdam (1984). | MR 795963 | Zbl 0565.49030

[20] V.G. Maz'Ja, Sobolev Spaces, Springer-Verlag (1985). | MR 817985

[21] J.M. Morel - S. Solimini, Segmentation of images by variational methods: a constructive approach, Rev. Mat. Univ. Complutense Madrid, 1 (1988), pp. 169-182. | MR 977048 | Zbl 0679.68205

[22] D. Mumford - J., Shah, Boundary detection by minimizing functionals, preprint.

[23] D. Mumford - J. SHAH, Optimal approximations by piecewice smooth functions and associated variational problems, Comm. Pure Appl. Math., 42 (1989), pp. 577-685. | MR 997568 | Zbl 0691.49036

[24] I. Tamanini, Regularity results for almost minimal oriented hypersurfaces in Rn, Quaderni Dip. Mat. Univ. Lecce, n. 1 (1984).

[25] J.E. Taylor, The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces, Ann. Math., 103 (1976), pp. 489-539. | MR 428181 | Zbl 0335.49032

[26] J.E. Taylor, Crystalline variational problems, Bull. A.M.S., 84 (1978), pp. 568-588. | MR 493671 | Zbl 0392.49022

[27] E. Virga, Sulle forme di equilibrio di una goccia di cristallo liquido, Atti Sem. Mat. Fis. Univ. Modena, 38 (1990), pp. 29-38. | Zbl 0698.76109

[28] A.I. Volpert, Spaces BV and quasi-linear equations, Math. USSR Sbornik, 17 (1967), pp. 225-267.

[29] L. Ambrosio - A. Braides, Functionals defined on partitions ... - I e II, J. Math. Pures Appl., 69 (1990), pp. 285-305 e pp. 307-333. | Zbl 0676.49029

[30] G. Congedo - I. Tamanini, On the existence of solutions to a problem in multidimensional segmentation, Ann. Inst. H. Poincaré, Anal. non Linéaire, 8 (1991), pp. 175-195. | Numdam | MR 1096603 | Zbl 0729.49003

[31] U. Massari - I. Tamanini, Regularity properties of optimal segmentations, J. Reine Angew. Math. (1991), to appear. | MR 1124566 | Zbl 0729.49004